# SDR CALA9701540

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEADING EDGE OF NR 6 SLAT DENTED.  THE DENTED AREA WAS CUT OUT, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 57-50-3, FIGURE 1.
